# SDR UALA2010060701965

- Difficulty date: June 5, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,116 hours, 9,363 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT PLACARD BENT AND HANGING IN AISLE AT 1B.  SECURED LIGHT ASSY, TESTS OK.
